Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 31, NWS Green Bay, WI

June 13, 2017Marathon County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Jun 13, 2017, 6:27 AM CDT for Marathon County, Wisconsin. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Jun 13, 2017, 6:27 AM CDT (11:27 UTC)
Expired
Jun 15, 2017, 10:03 AM CDT
In force
52 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 129 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River below Wausau Dam (WUUW3).

Action stage
1165 ft
Minor stage
1167 ft
Moderate stage
1170 ft
Major stage
1174 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

635 
WGUS43 KGRB 131127
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
627 AM CDT Tue Jun 13 2017

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Wisconsin River below Wausau affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC073-140227-
/O.NEW.KGRB.FL.W.0031.170613T1127Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1110Z.000000T0000Z.UU/
627 AM CDT Tue Jun 13 2017

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Wisconsin River below Wausau.
* At 6:10 AM Tuesday the stage was 1167 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet, Waters approaches buildings in DC Everest Park and 
  Oak Island Park.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$
6 follow-up statements
748 
WGUS83 KGRB 131602
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1102 AM CDT Tue Jun 13 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wisconsin River at Merrill affecting Marathon and Lincoln Counties 
  Wisconsin River below Alexander Reservoir affecting Lincoln County
  Wisconsin River below Wausau affecting Marathon County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC069-140702-
/O.CON.KGRB.FL.W.0027.000000T0000Z-000000T0000Z/
/ALXW3.1.ER.170613T0030Z.170613T1010Z.000000T0000Z.UU/
1102 AM CDT Tue Jun 13 2017

The Flood Warning continues for
  The Wisconsin River below Alexander Reservoir.
* At 10:10 AM Tuesday the stage was 1260 feet. 
* Flood stage is 1259 feet. 
* At 1259 feet, Widespread wooded lowland flooding downstream of the 
  dam. The river current downstream of the dam in Council Grounds 
  Park is fast.

&&

LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981


$$

WIC069-073-140702-
/O.EXT.KGRB.FL.W.0026.000000T0000Z-170615T1200Z/
/RRLW3.1.ER.170613T0330Z.170613T1800Z.170614T1800Z.NO/
1102 AM CDT Tue Jun 13 2017

The Flood Warning continues for
  The Wisconsin River at Merrill.
* At 9:30 AM Tuesday the stage was 11.2 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.0 feet by this
  afternoon. The river will fall below flood stage early Wednesday 
  afternoon.
* At 13.0 feet, Several feet of water may be covering area parks and 
  lowland in Merrill. Flood waters reach the base of the river 
  gaging station.

&&

LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
      4514 8972 4515 8971             

$$

WIC073-140702-
/O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1510Z.000000T0000Z.UU/
1102 AM CDT Tue Jun 13 2017

The Flood Warning continues for
  The Wisconsin River below Wausau.
* At 10:10 AM Tuesday the stage was 1167 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet, Waters approaches buildings in DC Everest Park and 
  Oak Island Park.

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$
568 
WGUS83 KGRB 140234
FLSGRB

Flood Statament
National Weather Service Green Bay WI
934 PM CDT Tue Jun 13 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan...
 
  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 

...The Flood Warning continues for the following rivers in 
Wisconsin..
  Wisconsin River below Wausau affecting Marathon County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC073-141734-
/O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1810Z.000000T0000Z.UU/
934 PM CDT Tue Jun 13 2017

The Flood Warning continues for
  The Wisconsin River below Wausau.
* At  9:10 PM Tuesday the stage was 1167 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet, Waters approaches buildings in DC Everest Park and 
  Oak Island Park.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

WIC075-MIC109-141734-
/O.EXT.KGRB.FL.W.0030.170615T0000Z-170617T1800Z/
/MCAW3.1.ER.170615T0000Z.170615T1800Z.170617T0000Z.NO/
934 PM CDT Tue Jun 13 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At  7:15 PM Tuesday the stage was 14.3 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 15.2 feet by Thursday early afternoon. The river 
  will fall below flood stage by Friday evening.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
613 
WGUS83 KGRB 141620
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1120 AM CDT Wed Jun 14 2017

...The Flood Warning continues for the following rivers in 
Wisconsin..

  Wisconsin River below Wausau affecting Marathon County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC073-150720-
/O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1810Z.000000T0000Z.UU/
1120 AM CDT Wed Jun 14 2017

The Flood Warning continues for
  The Wisconsin River below Wausau.
* At 11:10 AM Wednesday the stage was 1167 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet, Waters approaches buildings in DC Everest Park and 
  Oak Island Park.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$
675 
WGUS83 KGRB 141646
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1146 AM CDT Wed Jun 14 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Wausau affecting Marathon County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC073-150746-
/O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1810Z.000000T0000Z.UU/
1146 AM CDT Wed Jun 14 2017

The Flood Warning continues for
  The Wisconsin River below Wausau.
* At 11:10 AM Wednesday the stage was 1167 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet, Waters approaches buildings in DC Everest Park and 
  Oak Island Park.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$
621 
WGUS83 KGRB 150038
FLSGRB

Flood Statament
National Weather Service Green Bay WI
738 PM CDT Wed Jun 14 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...
 
  Wisconsin River below Alexander Reservoir AFFECTING Lincoln County

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan..
  Wisconsin River below Wausau affecting Marathon County 
  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC069-150108-
/O.CAN.KGRB.FL.W.0032.000000T0000Z-170615T0038Z/
/ALXW3.1.ER.170614T0832Z.170614T1210Z.170614T1812Z.UU/
738 PM CDT Wed Jun 14 2017

The Flood Warning is cancelled for
  The Wisconsin River below Alexander Reservoir.
* At  7:10 PM Wednesday the stage was 1258 feet. 
* Flood stage is 1259 feet. 
* At 1259 feet, Widespread wooded lowland flooding downstream of the 
  dam.  The river current downstream of the dam in Council Grounds 
  Park is fast.  

&&

LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981


$$

WIC073-151538-
/O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1810Z.000000T0000Z.UU/
738 PM CDT Wed Jun 14 2017

The Flood Warning continues for
  The Wisconsin River below Wausau.
* At  7:10 PM Wednesday the stage was 1167 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet, Waters approaches buildings in DC Everest Park and 
  Oak Island Park.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

WIC075-MIC109-151538-
/O.CON.KGRB.FL.W.0030.000000T0000Z-170619T0000Z/
/MCAW3.1.ER.170614T1255Z.170614T2315Z.170618T0600Z.NO/
738 PM CDT Wed Jun 14 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At  6:15 PM Wednesday the stage was 15.3 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early Sunday morning.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
784 
WGUS83 KGRB 151503
FLSGRB

Flood Statament
National Weather Service Green Bay WI
1003 AM CDT Thu Jun 15 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...
 
  Wisconsin River below Wausau AFFECTING Marathon County

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan...
 
  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 
  Oconto River above Oconto affecting Oconto County 

...The Flood Warning continues for the following rivers in 
Wisconsin..
  Peshtigo River near Porterfield affecting Marinette County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-160603-
/O.EXT.KGRB.FL.W.0030.000000T0000Z-170619T0300Z/
/MCAW3.1.ER.170614T1255Z.170616T0000Z.170618T0900Z.NO/
1003 AM CDT Thu Jun 15 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At  8:15 AM Thursday the stage was 15.6 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.8 feet by this
  evening. The river will fall below flood stage Sunday morning.
* At 16.5 feet, Water approaches River Drive and Shore Drive west of 
  Wallace in Menominee County Michigan.  Water approaches South Park 
  Road east of Porterfield.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$

WIC075-160602-
/O.CON.KGRB.FL.W.0034.000000T0000Z-000000T0000Z/
/PFDW3.1.ER.170615T1402Z.170615T1556Z.000000T0000Z.UU/
1003 AM CDT Thu Jun 15 2017

The Flood Warning continues for
  The Peshtigo River near Porterfield.
* At  8:00 AM Thursday the stage was 11.9 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 12.2 feet by late this morning. Additional rises 
  are possible thereafter.
* At 12.0 feet, Area boat docks begin flooding and there is 
  widespread flooding of wooded lowland.  

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790             

$$

WIC083-160602-
/O.EXT.KGRB.FL.W.0033.000000T0000Z-170621T0300Z/
/OCTW3.1.ER.170615T0512Z.170615T1030Z.170620T0900Z.UU/
1003 AM CDT Thu Jun 15 2017

The Flood Warning continues for
  The Oconto River above Oconto.
* At  8:30 AM Thursday the stage was 9.7 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 10.0 feet by 
  Saturday evening. The river will fall below flood stage Tuesday 
  morning.
* At 10.0 feet, Up to a foot of water surrounds structures in a 
  campground in the city of Oconto.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC073-151533-
/O.CAN.KGRB.FL.W.0031.000000T0000Z-170615T1503Z/
/WUUW3.1.ER.170613T0848Z.170613T1810Z.170615T0030Z.UU/
1003 AM CDT Thu Jun 15 2017

The Flood Warning is cancelled for
  The Wisconsin River below Wausau.
* At  9:10 AM Thursday the stage was 1166 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet, Waters approaches buildings in DC Everest Park and 
  Oak Island Park.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 13, 4:12 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 13, 4:12 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
412 AM CDT Tue Jun 13 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 412 AM CDT Tue Jun 13 2017

Convective trends and severe thunderstorm potential are the main
forecast concerns.

Aside from isolated light showers, it was quiet across GRB CWA
early this morning. However, just to our south, another cluster of
storms was developing in an area of deep moisture convergence and
elevated CAPE (500-1000 j/kg) near an 850 mb warm front.

The 850 mb warm front and increasing elevated instability is
expected to slowly lift north today, so will gradually expand
slight chance/chance pops northward, despite a building upper
level ridge. With 850 mb LI's reaching -4 to -6 C over our
southwest counties this afternoon, there is concern for isolated
elevated severe storms with large hail. With mostly cloudy skies
and east winds, temperatures should only reach the middle 70s
north to the lower 80s south.

The front will edge into northern WI tonight, with 850 mb LI's
of -5 to -8 C and mid-level lapse rates of 7 to 8 C/km
overspreading over most of the forecast area. SPC Day 1 Outlook
only has our southwest counties in a Marginal risk, but think the
threat of isolated severe hail will expand northeast across the
entire forecast area overnight. Although most of the standard
operational models suggest that any significant precipitation will
remain to our west overnight, several meso-models show an MCS
moving through northern WI between 08z-12z. This is plausible, as
850 mb flow increases to 25 to 35 kts and enhances moisture
convergence near the lingering boundary. Have worked some higher
pops across northern WI late tonight into early Wednesday to
highlight this possibility. Lows should be in the upper 50s
northeast to the upper 60s southwest.

On Wednesday, the surface warm front is expected to make a surge
toward the region, with an accompanying increasing in low-level
moisture. The severe threat will be conditional, as any early
morning convection will be capable of stabilizing the air mass,
leaving behind substantial cloud cover and shoving boundaries
farther south. On the flip side, SBCAPE is forecast to increase
to 1500-2500 j/kg, deep layer shear is expected to be 25 to 40
kts, and 0-3 km SRH is expected to increase to 200-400 over
northern WI, so SPC Day 2 Slight risk is warranted. Highs should
be in the middle to upper 70s north to the lower to middle 80s
south.

.LONG TERM...Wednesday Night Through Monday
Issued at 412 AM CDT Tue Jun 13 2017

A gradual cooling trend is expected for this part of the forecast
as southwest flow aloft at the start of the long term becomes more
zonal and then northwest by early next week. Highs should be near
or a bit below normal Sunday and Monday.

The forecast area is expected to be in the warm sector of a
surface system and in the right entrance region of an upper level
speed max on Wednesday night. This will bring a chance for showers
and storms to the area, but there were significant differences in
QPF among the 00Z models. The NAM had an inch or more of rain
across about half of the area 00Z-06Z Thursday, while the ECMWF
and Canadian were both dry in some locations. The models get even
less consistent as the upper flow becomes more zonal with quick
moving embedded short waves. There is a chance for showers and
storms throughout most of this part of the forecast as each
model forecasts rain at various times.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1056 PM CDT Mon Jun 12 2017

Models predict a relatively quiet stretch of weather for the TAF
sites during the next 24 hours. Although there is always the
chance of storms developing in this unstable atmosphere, will side
with the models and keep the TAFs dry with this issuance. The main
TAF concern will be stratus and some fog that the models produce
during the overnight hours. Given the heavy rain that fell will
side with the MOS solutions and put this in the current set of
TAFs with the caveat that this may indeed not happen as there is
nothing advecting in, rather this is expected to form on its own.
Therefore confidence is not particularly high that this will
occur. However there are signs that there is some stratus
formation across central Wisconsin.
&&

.HYDROLOGY...
Issued at 412 AM CDT Tue Jun 13 2017

The Wisconsin River continues to indicate fast flows with some
flooding at a few locations due to recent heavy rains. The river
should continue to run high as additional significant rainfall is
possible on Wednesday. Other rivers across the region are on the
rise. Stay tuned for updated river statements and flood warnings.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MG
AVIATION.......Kurimski
HYDROLOGY......Kieckbusch
Hazardous weather outlook, Jun 13, 4:30 AM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
430 AM CDT Tue Jun 13 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
430 AM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The chance of thunderstorms will gradually expand northeast across
the region today into tonight. There is a marginal risk of severe
thunderstorms with large hail over central Wisconsin and the
southern Fox Valley this afternoon, and over the entire region
tonight.

Due to the heavy rainfall on Sunday and Sunday night, the Wisconsin
River continues to flow faster than normal. Caution should be used
if boating or fishing on the Wisconsin River. Other rivers across
the region will also be on the rise along with faster than normal
flows for this time of year.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight risk of severe thunderstorms Wednesday into
Wednesday night, especially during the afternoon and evening.
Damaging winds, large hail, heavy rainfall and flooding, and
possibly a tornado or two, may impact the region.

A chance of thunderstorms will return on Friday and Saturday.
Severe weather appears unlikely at this time.

The Wisconsin River will continue to flow faster than normal
due to recent heavy rainfall. Other rivers across north-central
and northeast Wisconsin will be on the rise as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times from today through
Wednesday night. Spotters are requested to report wind gusts
over 45 mph, hail over 1/2 inch in diameter or any flooding.

LMZ521-522-541>543-140930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
430 AM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today and tonight. Isolated
strong thunderstorms with hail and heavy rainfall may pose a
threat to mariners.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periods of thunderstorms are likely to occur on Wednesday and
Wednesday night. The storms may produce strong winds, hail and
heavy rainfall.

Dense fog will also be possible at times on Wednesday and
Wednesday night as a humid airmass interacts with the relatively
cool waters of Lake Michigan.

A chance of thunderstorms will return on Friday and Saturday.
Severe weather appears unlikely at this time.

Kieckbusch/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:05 PM CDTSpecial Marine WarningGRB115 min
Jun 12, 7:09 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca20 min
Jun 12, 7:27 PM CDTSpecial Weather StatementGRBBrown48 min
Jun 12, 7:44 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc46 min
Jun 12, 8:13 PM CDTSpecial Weather StatementGRBManitowoc47 min
Jun 12, 8:24 PM CDTRiver Flood WarningGRBLincoln25 hr
Jun 12, 8:28 PM CDTSevere Thunderstorm WarningGRBKewaunee, Manitowoc36 min
Jun 12, 8:33 PM CDTRiver Flood WarningGRBFlorence24 hr
Jun 12, 8:33 PM CDTRiver Flood WarningGRBFlorence, Marinette49 hr
Jun 12, 8:33 PM CDTRiver Flood WarningGRBMarinette5 days
Jun 12, 8:50 PM CDTSpecial Marine WarningGRB55 min
Jun 13, 8:49 AM CDTSpecial Weather StatementGRBCalumet, Marathon, Waupaca, Winnebago71 min
Jun 13, 9:49 AM CDTSpecial Weather StatementGRBMarathon, Waupaca71 min
Jun 13, 9:59 AM CDTAreal Flood AdvisoryGRBPortage, Waushara, Wood2 hr
Jun 13, 10:56 AM CDTSpecial Weather StatementGRBPortage, Waushara49 min
Jun 13, 11:55 AM CDTFlash Flood WarningGRBPortage, Waushara, Wood6 hr
Jun 13, 2:23 PM CDTSpecial Weather StatementGRBVilas52 min
Jun 13, 3:08 PM CDTSpecial Weather StatementGRBVilas52 min

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.